Advertisement
The Body: The Complete HIV/AIDS Resource Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Day 253: Atripla and Insomnia (Video)

February 13, 2012

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

For the most past I have no issues with Atripla, the medication that I take for HIV. However, recently insomnia has been bothersome. I couldn't sleep last night so I recorded this video.



This article was provided by TheBody.com.
 
See Also
More on Insomnia and HIV/AIDS

No comments have been made.
 

Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)

Your Name:


Your Location:

(ex: San Francisco, CA)

Your Comment:

Characters remaining:

 
Advertisement